I am so sorry you have not gotten a response. I can tell you my experience. At dx, I had a lot of ascites and had several liters drained twice one week apart with the last one being just before my first carbo/taxol treatment. (I had chemo first and then surgery and then chemo.) My ascites dried up within one week of my first treatment. I just looked at my diary from that time, and I had written how much more comfortable that made me despite the chemo side effects I was experiencing. I hope this helps, and that you can get the kind of relief I did. Both my onc and the radiologist who did the paracentesis implied I could get drained when I needed to. Though not fun, to me the process was not that bad and way better than the ascites pain. Paula
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.